# SDR V0XD20180420002

- Difficulty date: April 20, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 36,921 hours, 27,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD INTERCOSTAL IN THE FWD AVIONICS BAY BETWEEN BS 349 AND 364, HAD SIGNS OF CORROSION.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06, AND SRM 51-42-21.
